# SDR QXEA200700856

- Difficulty date: May 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - NR 1 ENGINE LOWER TRANS COWL SUPPORT ANGLE BEHIND 2ND FROM END LATCH IS CRACKED.  REPAIRED IAW REO670-78-800, AND SRM 51-42-13.
